MAUDE Adverse Event Report: EXACTECH, INC. TRAPEZOID TIBIAL TRAY SZ 3F/3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRAPEZOID TIBIAL TRAY SZ 3F/3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 204-04-33
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Cyst(s) (1800); Pain (1994); Synovitis (2094); Osteolysis (2377); Swelling/ Edema (4577); Aseptic loosening (4883)
Date of Event 04/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial right total knee arthroplasty.Subsequently, it was reported that the patient experienced pain, swelling, osteolysis and prosthesis wear.As a result, the patient underwent a right knee revision approximately 13 years after initial implantation.Patient was last known to be in stable condition.No further information available.
 
Additional Manufacturer Narrative
The revision reported was likely the result of wear of the tibial insert and suspected aseptic (non-infected) loosening.The cause and extent of the prosthesis wear cannot be determined because the revised components were not returned for evaluation and no x-rays or photographs were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.D10: insert, constrained condylar size3 9mm, cat#: 208-23-09, sn: (b)(6).Patella, three peg 35mm, cat#: 200-02-35, sn: (b)(6).Extension, femoral and tibialfluted stem 12mm od x11mm l, cat#: 204-32-01, sn: (b)(6).Component, femur non¿modular cck size 3, cat#: 210-01-03, sn: (b)(6).

Brand Name
TRAPEZOID TIBIAL TRAY SZ 3F/3T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key24680658
Report Number1038671-2026-00321
Device Sequence Number15962979
Product Code JWH
UDI-Device Identifier10885862047663
UDI-Public10885862047663
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2014
Device Catalogue Number204-04-33
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2022
Initial Report FDA Received Date03/24/2026
Date Device Manufactured03/25/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexMale